# SDR REXA201100443

- Difficulty date: July 10, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N839AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8039
- Aircraft time: 11,877 hours, 10,042 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

A 60 ON F/O AND 80 ON CAPT SIDE AIRSPEED SPLIT.  UNKNOWN SPEED PURGED PITOT STATIC SYSTEM AND REMOVED AND REPLACED NR 2 AIR DATA COMPUTER PER CRJ AMM 34-13-01 - LEAK AND OPS CHECK IS GOOD.
